MAUDE Adverse Event Report: SPECTRUM MEDICAL LTD QUANTUM WORKSTATION; PATIENT MONITOR

SPECTRUM MEDICAL LTD QUANTUM WORKSTATION; PATIENT MONITOR
Model Number QWS12E
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customers reported the sao2 reading was low (73%) on the system vs.Lab value.They tried to capture/sync the value up to 100% but was unsuccessful.Factory reset was done several times, regular reboot and hard reboot both done.Sao2 reading remained low.The same sat/hct sensor was moved onto a m4 monitor and the sao2 is reading 100%.

Brand Name
QUANTUM WORKSTATION
Common Device Name
PATIENT MONITOR
Manufacturer (Section D)
SPECTRUM MEDICAL LTD
harrier4, meteor business park
cheltenham road east
gloucester, GL2 9 QL
UK  GL2 9QL
Manufacturer (Section G)
SPECTRUM MEDICAL LTD
harrier4, meteor business park
cheltenham road east
gloucester, GL2 9 QL
UK   GL2 9QL
Manufacturer Contact
asia lukuc
harrier4, meteor business park
cheltenham road east
gloucester, GL2 9-QL
UK   GL2 9QL
MDR Report Key20493746
Report Number3006073153-2024-00075
Device Sequence Number17187191
Product Code DRY
UDI-Device Identifier05060434422309
UDI-Public05060434422309
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K163657
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQWS12E
Device Catalogue Number51-000094-00
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/07/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/24/2024
Initial Report FDA Received Date10/21/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/20/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown